A mathematical analysis of the resonance of the finite thin slots - Archive ouverte HAL Access content directly
Journal Articles Applied Numerical Mathematics Year : 2006

A mathematical analysis of the resonance of the finite thin slots

Abstract

In this article we are interested in the asymptotic behaviour of the solution of a wave propagation problem in a domain including a thin slot. Some rate of convergences are obtained and illustrated by numerical results.
Fichier principal
Vignette du fichier
ClaDurJolTor.pdf (391.38 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-00404068 , version 1 (15-07-2009)

Identifiers

  • HAL Id : hal-00404068 , version 1

Cite

Marianne Clausel, Marc Duruflé, Patrick Joly, Sébastien Tordeux. A mathematical analysis of the resonance of the finite thin slots. Applied Numerical Mathematics, 2006, 56 (10-11), pp.1432-1449. ⟨hal-00404068⟩
263 View
215 Download

Share

Gmail Mastodon Facebook X LinkedIn More